Differential and Integral Equations

On linear hyperbolic systems with multiple characteristics

Matthias Hieber

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the $L^p$ behavior of systems of linear, hyperbolic partial differential equations is examined by means of the theory of integrated semigroups. We show in particular how the degree of integration and therefore the regularity of the solution depends on the multiplicity of the eigenvalues of the symbol.

Article information

Source
Differential Integral Equations, Volume 8, Number 4 (1995), 877-886.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369055616

Mathematical Reviews number (MathSciNet)
MR1306597

Zentralblatt MATH identifier
0822.47043

Subjects
Primary: 35L40: First-order hyperbolic systems
Secondary: 35L55: Higher-order hyperbolic systems 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations

Citation

Hieber, Matthias. On linear hyperbolic systems with multiple characteristics. Differential Integral Equations 8 (1995), no. 4, 877--886. https://projecteuclid.org/euclid.die/1369055616


Export citation